# SDR C2XA09CL081

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,730 hours, 17,159 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DAY FLIGHT 2082 - CREW REPORTED LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS AFTER TAKEOFF.  MAINTENANCE PERFORMED PROXIMITY SWITCH SENSOR HEALTH CHECK AND AIR/GROUND SYSTEM OPERATIONAL CHECK.  MAINTENANCE REPLACED RELAY KO353 AIR/GROUND POSITION RELAY.  ALL OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.
